In completing the case study, students will be addressing the following learning objective:
We will write a custom paper on
specifically for you
Discuss the therapeutic indication, mechanism of action, recommended dosage, routes of administration, side effects, potential adverse effects, contraindications, and nursing implications for major psychotropic medications.
1. The student was reviewing the medication record for a client diagnosed with major depressive disorder with psychotic features. The client has been on medications for the past 12 years, has exhibited many side effects, and experienced multiple medication changes. On this admission, the client has developed abnormal movements of the tongue, a masklike face, shuffling gait, and constipation. The client is taking a selective serotonin re-uptake inhibitor (SSRI) and an antipsychotic.
(Learning Objective: 6)
a. Identify the medication classification that may be responsible for the side effects and explain your choice.
b. Discuss the most important nursing implication related to the side effects the client is experiencing.
c. Explain why psychiatric clients experience multiple side effects and often need medication changes.
3 Simple steps to get your paper done
| Place Order|| Down to work|| Paper is Ready! |
Takes just a few minutes!
Best writer takes the order
Access via your account